# SDR SWAA2021030145811

- Difficulty date: January 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** MULTIPLE AREAS OF CORROSION GOUGES ON PASSENGER CABIN SEAT TRACKS AT B.S. 727B-887; R.B.L. 45; W.L. 208.1. / REMOVED AND INSTALLED NEW PASSENGER CABIN SEAT TRACK AT BS727B TO 887; RBL45; WL208.1 PER SRM 51-40-02-0G-0 AND BOEING DWG #146A5300
